... or smoke. She took sudafed 1 hour prior to suffering a heart attack which resulted in a coma. Has this happened to others?
I am sorry no one has answered your question. I am also sorry about your wife's heart attack. I don't think the sudafed would do this unless she had an allergic reaction & had a heart problem she wsn't aware of beforehand. It's been known for things like this to happen, but would have to say just taking a sudafed wouldn't have caused a heart attack & coma. I wish you both all the best...
Omg I hope she's alright. I don't think it could be the sudafed but id definatly look up the side effects and any complicatins on the internet to see if it has ever been reported before. If not it may have been a coincidence very unfortunate I know the warning on the lable says if you have high bp thyroid disease diebetes trouble urinated do to prodtstate glands being inlarged ask a dr before taking other warnings do not use if you are on monoamine oxidasee inhibitor certain depression drugs, pstchiatric or emotional conditions,parkinsons disease, or for 2 weeks after taking drugs with maoi drugs ash pharmacist. That's what my box says I got. From the pharmacy nondrowsy xtra streghnth psedoephedrine hc tabs so maybe allergic to that. I am so so very sorry this has happened as you said she has always been healthy and taken care of herself so she is strong keep talking t her let her know your there and I hope you are ok through this hard time to ill pray for you both please keep in touch. If you need t talk pq me or please post so we can help you through. And get some counciling if you can to talk to someone to help with your stress anxiety and depression not to assume you have them but I sure would. You'll be in my thoughts. Take care. Jaime
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 1 Mar 2014 • 2 answers
Posted 18 Mar 2014 • 2 answers
Posted 25 Mar 2014 • 2 answers
Posted 26 Mar 2014 • 2 answers